Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Underweight, high BP, dizziness. Have Arrythmias. What is wrong?

MY NEPHEW WAS ADMITTED TO THE HOSPITAL THURSDAY WITH ARRYTHMIAS AND IT SHOWED TODAY VTACH. CAN YOU PLEASE EXPLAIN EXACTLY WHAT THIS IS? I WORK IN NURSING SERVICE/NURSING ADMINISTRATION AND I KNOW THIS IS VERY SERIOUS BUT UNSURE OF HOW SERIOUS THIS IS. MIKE IS 43 AND VERY HEALTHY WE THOUGHT, HE IS LEAN NOT OVERWEIGHT , HAS HIGH BLOOD PRESSURE WHICH HE STARTED HAVING DIZZINESS WHICH HE JUST STARTED TAKING A NEW BP MEDICATION AND THEN WENT TO THE ER AND WAS SENT BY AMBULANCE TO ANOTHER HOSPITAL. SORRY FOR GOING FROM ONE THING TO ANOTHER. I M JUST VERY CONCERNED.
Asked On : Wed, 6 Mar 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Heart rate above 100 is called Tachycardia.
If the origin is from ventricle (lower chamber of the heart), it is called Ventricular Tachycardia

There are several and wide range of reasons - from simple electrolyte changes to heart attack and abnormal nerve tracts. Some drugs too are at times implicated.
There are advanced techniques of investigations – Electro Physiological Studies (EPS) - which can locate the focus and treat by ablation.. Though this is the gold standard, it is INVASIVE and has a risk (though minimal) and is not generally done unless there are compelling indications. This super-speciality expert is called ELECTRO-PHYSIOLOGIST. The treating doctor may suggest them depending on need, based on his assessment of the situation.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Wed, 6 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor